# SDR CA090625001

- Difficulty date: June 21, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 28,576 hours
- Engine: Pwa R985AN14B
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Cap
- Part number: C2P383
- Condition: Loose
- Location: Oil Tank
- Component: Oil Tank, Dhav
- Component part number: C2LT7A
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTICED OIL SEEPING FROM AROUND OIL CAP AND FILLER NECK.  OIL TANK VENT WAS INSPECTED WITH NO DEFECTS FOUND.  ENG COMMPRESSION WAS TAKEN AND FOUND SATISFACTORY.  OIL CAP WAS FOUND TO BE A LOOSE FIT. A NEW CAP GASKET WAS INSTALLED AND CAP WAS ADJUSTED FOR A TIGHTER FIT.  ENG WAS GROUND RUN AND FOUND SATISFACTORY.  OIL TANK MAY HAVE BEEN FILLED TO TOP OF NECK AND WITH A POOR SEALING CAP OIL WILL SEEP FROM TANK FILLER NECK.
